数学研究通讯

2015, v.31(02) 161-170

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

On Properties of p-critical Points of Convex Bodies
On Properties of p-critical Points of Convex Bodies

Huang Xing;Guo Qi;Ji You-qing;

摘要(Abstract):

Properties of the p-measures of asymmetry and the corresponding affine equivariant p-critical points, defined recently by the second author, for convex bodies are discussed in this article. In particular, the continuity of p-critical points with respect to p on(1, +∞) is confirmed, and the connections between general p-critical points and the Minkowski-critical points(∞-critical points) are investigated. The behavior of p-critical points of convex bodies approximating a convex bodies is studied as well.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11271282)of China;; the GIF(CXLX12 0865)of Jiangsu Province

作者(Author): Huang Xing;Guo Qi;Ji You-qing;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享